# SDR DALA1206830139

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,518 hours, 26,157 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LWR AFT FITTING BUSHING MIGRATED AND REPAIRED PER B767-300 SRM 54-51-90 REPAIR 4 FIG 201.
